< Back to previous page


ADI schemes for valuing European options under the Bates model

Journal Contribution - Journal Article

This paper is concerned with the adaptation of alternating direction implicit (ADI) time discretization schemes for the numerical solution of partial integro-differential equations (PIDEs) with application to the Bates model in finance. Three different adaptations are formulated and their (von Neumann) stability is analyzed. Ample numerical experiments are provided for the Bates PIDE, illustrating the actual stability and convergence behaviour of the three adaptations.
Journal: Applied numerical mathematics
ISSN: 0168-9274
Volume: 130
Pages: 143 - 156
Publication year:2018
Keywords:A1 Journal article
BOF-publication weight:1
CSS-citation score:2
Authors from:Higher Education